Alert archive / New Mexico / Flash Flood Warnings in 2023

Flash Flood Warning 33, NWS Albuquerque, NM

May 27, 2023Curry County, Quay County, Roosevelt County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at May 27, 2023, 12:26 AM MDT for Curry County, Quay County, Roosevelt County, New Mexico. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2023, 12:26 AM MDT (06:26 UTC)
Expired
May 27, 2023, 3:30 AM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Curry County, NM, Quay County, NM, Roosevelt County, NM

What was reported inside it

TimeReportWhereRemark
May 27, 2:00 AM MDTFLASH FLOOD5 N Pleasant Hill, NMDelayed LSR: NMDOT reported NM108 near Pleasant Hill closed due to flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 94 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 6.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2023-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2023-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
317 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1129 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

436 
WGUS55 KABQ 270626
FFWABQ
NMC009-037-041-270930-
/O.NEW.KABQ.FF.W.0033.230527T0626Z-230527T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
1226 AM MDT Sat May 27 2023

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Curry County in east central New Mexico...
  Southeastern Quay County in east central New Mexico...
  Northwestern Roosevelt County in east central New Mexico...

* Until 330 AM MDT.

* At 1226 AM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Clovis, Grady, House, Wheatland, Broadview, Ranchvale, Bellview, 
  Forrest, Mcalister and Pleasant Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Do not drive your vehicle into areas where water covers the roadway. 
The water depth may be too great to allow your car to cross safely.

&&

LAT...LON 3475 10393 3474 10374 3488 10369 3501 10366
      3509 10358 3507 10304 3444 10304 3451 10394

FLASH FLOOD...RADAR INDICATED

$$

24
2 follow-up statements
948 
WGUS75 KABQ 270712
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
112 AM MDT Sat May 27 2023

NMC009-037-041-270930-
/O.CON.KABQ.FF.W.0033.000000T0000Z-230527T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Curry NM-Quay NM-Roosevelt NM-
112 AM MDT Sat May 27 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM MDT EARLY THIS 
MORNING FOR CURRY, SOUTHEASTERN QUAY AND NORTHWESTERN ROOSEVELT 
COUNTIES...

At 112 AM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1.5 and 2.5 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Clovis, Grady, House, Wheatland, Broadview, Ranchvale, Bellview, 
  Forrest, Mcalister and Pleasant Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Do not drive your vehicle into areas where water covers the roadway. 
The water depth may be too great to allow your car to cross safely.

&&

LAT...LON 3475 10393 3474 10374 3488 10369 3501 10366
      3509 10358 3507 10304 3444 10304 3451 10394

FLASH FLOOD...RADAR INDICATED

$$

24
725 
WGUS75 KABQ 270920
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
320 AM MDT Sat May 27 2023

NMC009-037-041-270930-
/O.EXP.KABQ.FF.W.0033.000000T0000Z-230527T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Curry NM-Quay NM-Roosevelt NM-
320 AM MDT Sat May 27 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 330 AM MDT EARLY THIS MORNING 
FOR CURRY, SOUTHEASTERN QUAY AND NORTHWESTERN ROOSEVELT COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1200 AM MDT Sunday for 
portions of east central and northeast New Mexico.

LAT...LON 3475 10393 3474 10374 3488 10369 3501 10366
      3509 10358 3507 10304 3444 10304 3451 10394

$$

24

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at May 26, 11:52 PM MDT, 34 minutes earlier.

Area forecast discussion, May 26, 11:52 PM MDT, 34 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1152 PM MDT Fri May 26 2023

...New UPDATE, AVIATION...

.UPDATE...
Issued at 1141 PM MDT Fri May 26 2023

Expired Tornado Watch that was in effect for east central and
southeast areas. Issued a Severe Thunderstorm Watch for Quay,
Curry and Roosevelt Counties until 3 AM MDT, where the greatest
instability is expected to persist.

&&

.MESOSCALE UPDATE FOR SEVERE THUNDERSTORM AND FLASH FLOOD
POTENTIAL...
Issued at 355 PM MDT Fri May 26 2023

After monitoring ongoing thunderstorm trends seeing storms in
Torrance County move east and then more convection forming in an
area of enhanced cumulus in E De Baca County we decided to issue
a flash flood watch for the eastern most counties in New Mexico.
These areas have already had heavy rainfall and flooding from the
last couple of days. Any additional rainfall will cause flash
flooding in the areas especially for hard hit areas like Tucumcari
to Clovis.

Satellite imagery shows enhanced cumulus development and some
strengthening storms over E De Baca County southward to east of
Roswell. There are several areas of cloud streets parallel to the
mean low level flow so it will take some lift to further cool the
mid levels of the atmosphere and further destabilize the
environment. The problem is locating potential areas of lift.
Water vapor imagery does show some weak short waves entering the
Gila and SW boot heal which could move over SE/E NM over the next
3 hours. There is some question as to how much lift there is and
timing issues. This all means that the initiation over SE NM may
be delayed into the evening hours depending upon how this all
evolves.

Overpeck

&&

.SYNOPSIS...
Issued at 313 PM MDT Fri May 26 2023

Severe storms are expected today over much of eastern New Mexico.
There is the potential for all three hazards of tornadoes, large
hail and damaging winds from these severe storms. The main area of
concern is from east of the central mountains southeast to Clovis
and Roswell. The higher probability of these storms exists from
Vaughn to Roswell and then east to the state border. The time
frame for storms to initiate is from now to about 3PM MDT. Timing
for severe storms is from 2PM through 9PM in most areas of eastern
New Mexico. The potential for severe storms continues tomorrow
and most likely into Sunday. New Mexico may have a break from
severe storms on Monday but the potential increases again
Tuesday, Wednesday, and Thursday next week.

&&

.SHORT TERM...
(This evening through Saturday night)
Issued at 313 PM MDT Fri May 26 2023

Active unsettled weather expected today with the potential for
severe storms to once again rattle the eastern plains, as well as
push westward into and just beyond the central mts. Ample moisture
has kept an east wind persisting at KABQ through the morning,
where rich moisture has pushed through the canyon gaps. Meanwhile,
cloud cover across eastern NM is beginning to effectively erode
away, opening the sfc to thermal warming. This, in combination
with 0-6km bulk shear in excess of 45 kts, will set the stage for
initiating convection to organize and thrive into the afternoon
hours. Activity will reach as far westward as the RGV but the more
robust cells are expected across the eastern plains, where the
primary threats will be large hail, damaging wind gusts of 60 to
70 mph, and frequent cloud to ground lightning. A corridor of
enhanced conditions exists from Fort Sumner to Roswell where even
greater bulk shear near 60 kts will combine with SRH in excess of
200 m^2/s^2 to generate conditions favorable for tornadogenesis.
Storms are expected to fire in the early afternoon and persist
well into the night, where CAPE values will continue to exist in
excess of 1500 J/kg lee of the central mts. Storms should diminish
in strength by 09Z, becoming more isolated and generalized in
nature. East canyon winds are expected once again tonight across
the RGV, thanks to the intense density gradient generated by the
anticipated convective activity out east. Another day of active
weather is expected tomorrow, though conditions will be less
favorable for widespread severe weather. Still, a marginal risk of
strong to severe storms will favor the highlands east of the
central mts to the NM/TX border. While CAPE even looks to increase
to 3500 J/kg in eastern NM, an invasion of dry air will help to
limit storm development.

&&

.LONG TERM...
(Sunday through Thursday)
Issued at 313 PM MDT Fri May 26 2023

The upper level pattern on Sunday into Monday becomes quite
convoluted over New Mexico. Sunday is more of a transition day
with the pattern becoming more flat with some weak ridging as a
weak trough forms over west Texas. We see synoptic models carry
this trend into Monday with ridging becoming more pronounced as a
trough digs over California and the weak trough over west Texas
moves east. This pattern from Sunday into Monday will limit severe
thunderstorm activity. Sunday storms may be limited to the higher
terrain of the Sacramento Mtns and then the highlands of the
Sangre de Cristo Mtns. Activity will be isolated and even less
coverage if any on Monday.

Tuesday is a tricky day with regards to severe storm forecasting
because it is another transition day in which if you are not
paying attention it could turn into a impactful day. The synoptic
models are not handling the evolution of this ridge well with
differing solutions however a common thread they all carry is
increasing SW flow aloft depending upon how the upper level trough
over California evolves. There is certainly a non-zero risk for
severe storms in NE NM off the Highlands depending upon
moisture/instability combinations. Seeing there is not really a
change in airmass then we are expecting these ingredients to be
present to support a severe storm threat.

Wednesday and Thursday next week look to be days to really
monitor closely for severe storms in New Mexico. ECMWF/Canadian
camp of models have a negative tilt trough moving over AZ on
Wednesday with the GFS not far behind in timing. This deep S/SW
flow aloft will likely continue into Thursday so while exact
locations of storms is still a big question mark, the pattern
certainly supports severe storms over the eastern half of New
Mexico. The combination of moisture, instability, lift and shear
will need to be evaluated each of the coming days to better define
the potential. Strictly from a pattern recognition standpoint,
Tuesday, Wednesday and Thursday will need to be watched closely
for how the potential evolves.

Overpeck

&&

.AVIATION...
(06Z TAFS)
Issued at 1141 PM MDT Fri May 26 2023

Scattered to numerous showers and thunderstorms are forecast to
continue across northeast, far east central and far southeast
areas for the remainder of tonight. Some storms are likely to be
severe with large hail, erratic wind gusts over 50 KT, torrential
rainfall with flash flooding, and a risk of tornadoes. A very
slow moving cluster of thunderstorms is forecast to develop east
of the Sangre de Cristo Mountains during the late night hours,
then linger until mid morning Saturday. Widespread MVFR and IFR
conditions in low clouds and fog are also forecast east of the
central mountain chain late tonight through much of Saturday
morning, and also in Santa Fe. Like recent mornings, thunderstorm
outflow from storms on the eastern plains may push through gaps in
the central mountain chain with a gusty east canyon wind in the
central valley from Santa Fe southward. Another round of strong
to severe thunderstorms is expected along and east of the central
mountain chain Saturday afternoon and evening, with more isolated
and drier activity expected in the central valley and northwest
mountains during the afternoon.

&&

.FIRE WEATHER...
Issued at 313 PM MDT Fri May 26 2023

An upper level trough near the Great Basin will allow for dry
southwest flow to persist across western NM. This may lead to
localized and short duration critical fire weather conditions from
the Middle Rio Grand Valley and westward over the weekend. While
conditions remain very dry across western New Mexico, a reduction
in winds will help to keep the situation sub critical through the
majority of next week. Meanwhile, persistent pertubations aloft in
combination with ample moisture will limit fire weather concerns
across the east. Daily rounds of afternoon showers and
thunderstorms are expected through much of next week in the
eastern plains.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  46  81  45  82 /   5   0   0   0
Dulce...........................  41  75  37  78 /  20   5   0   5
Cuba............................  43  76  44  77 /   5   5   5  10
Gallup..........................  38  77  38  78 /   0   0   0   0
El Morro........................  39  74  41  75 /   0   0   0   5
Grants..........................  38  79  40  80 /   0   5   0   5
Quemado.........................  41  77  42  78 /   0   0   0   5
Magdalena.......................  50  78  50  78 /   0  20   5  20
Datil...........................  43  75  44  75 /   0   5   5  10
Reserve.........................  39  80  39  81 /   0   0   0   0
Glenwood........................  48  84  48  85 /   0   0   0   0
Chama...........................  39  68  37  71 /  20  10   5  10
Los Alamos......................  53  73  50  75 /  20  10  10  10
Pecos...........................  50  72  46  75 /  40  30  20  20
Cerro/Questa....................  45  68  41  70 /  20  20  10  20
Red River.......................  38  62  37  66 /  30  20  10  20
Angel Fire......................  36  66  34  69 /  30  20  20  30
Taos............................  44  74  40  77 /  20  10   5  10
Mora............................  46  70  43  74 /  60  30  20  30
Espanola........................  51  81  49  83 /  20  10  10  10
Santa Fe........................  54  75  50  76 /  20  20  20  20
Santa Fe Airport................  54  78  46  79 /  10  10  10  10
Albuquerque Foothills...........  59  80  57  83 /   5  10  10  10
Albuquerque Heights.............  58  82  56  84 /   0  10  10  10
Albuquerque Valley..............  55  85  54  86 /   0  10   5  10
Albuquerque West Mesa...........  55  84  55  84 /   0  10   5  10
Belen...........................  53  86  54  86 /   0  10   5  10
Bernalillo......................  56  84  54  86 /   5  10   5  10
Bosque Farms....................  50  86  52  86 /   0  10   5  10
Corrales........................  55  84  54  86 /   0  10   5  10
Los Lunas.......................  50  85  53  86 /   0  10   5  10
Placitas........................  56  80  53  82 /   5  10  10  10
Rio Rancho......................  56  83  55  85 /   5  10   5  10
Socorro.........................  54  87  56  87 /   0  20   5  10
Sandia Park/Cedar Crest.........  50  74  49  75 /  10  20  10  10
Tijeras.........................  52  77  50  78 /  10  20  10  10
Edgewood........................  50  76  47  78 /  10  20  10  20
Moriarty/Estancia...............  45  77  44  79 /  10  20  10  20
Clines Corners..................  49  73  46  75 /  30  20  20  20
Mountainair.....................  48  76  50  78 /   5  20  10  20
Gran Quivira....................  49  77  50  78 /   5  20  10  20
Carrizozo.......................  58  81  55  82 /   5  20  20  20
Ruidoso.........................  48  74  48  74 /  10  30  20  30
Capulin.........................  49  70  46  74 /  60  30  20  30
Raton...........................  50  74  44  79 /  50  30  10  20
Springer........................  52  76  46  79 /  50  20  10  20
Las Vegas.......................  50  72  45  77 /  70  30  20  30
Clayton.........................  52  73  53  79 /  60  40  20  30
Roy.............................  52  71  50  76 /  80  50  30  40
Conchas.........................  56  78  54  82 /  80  30  30  30
Santa Rosa......................  52  77  53  80 /  70  40  20  40
Tucumcari.......................  55  77  54  81 /  80  40  30  30
Clovis..........................  55  75  55  80 /  60  60  30  50
Portales........................  57  77  56  83 /  60  50  40  50
Fort Sumner.....................  57  80  56  83 /  70  40  20  40
Roswell.........................  62  85  60  88 /  60  40  30  30
Picacho.........................  57  79  54  81 /  20  40  20  40
Elk.............................  53  78  51  81 /  20  40  30  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 6 AM MDT Saturday for NMZ231-232-234>236.

&&

SHORT TERM...12
LONG TERM....39
AVIATION...44

In the hours before

Special weather statement, May 26, 11:48 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1148 PM MDT Fri May 26 2023

NMZ228-229-231-232-270600-
Eastern San Miguel County-Far Northeast Highlands-Harding
County-Northeast Highlands-
1148 PM MDT Fri May 26 2023

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CENTRAL SAN MIGUEL,
WEST CENTRAL HARDING AND SOUTHEASTERN MORA COUNTIES THROUGH MIDNIGHT
MDT...

At 1148 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southwest of Solano to 7 miles
northwest of Variadero. Movement was east at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Variadero, Maes, Trujillo, Trementina and Bell Ranch.

This includes State Road 104 between Mile Markers 25 and 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3567 10388 3524 10449 3552 10486 3596 10426
TIME...MOT...LOC 0548Z 249DEG 16KT 3571 10420 3545 10457

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Guyer
Local storm report, May 26, 11:51 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1151 PM MDT FRI MAY 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     FLASH FLOOD      ELIDA                   33.94N 103.65W
05/26/2023                   ROOSEVELT          NM   STORM CHASER

            HIGHWAY COVERED BOTH LANES, 1 FOOT DEEP.

&&
Local storm report, May 26, 11:59 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1159 PM MDT FRI MAY 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     FLASH FLOOD      6 N ELIDA               34.04N 103.65W
05/26/2023                   ROOSEVELT          NM   STORM CHASER

            WATER OVER HWY 330 JUST NORTH OF ELIDA,
            VIDEO SHARED ON TWITTER.

&&

RJH
Special weather statement, May 26, 11:59 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1159 PM MDT Fri May 26 2023

NMZ229-231-232-270630-
Eastern San Miguel County-Harding County-Northeast Highlands-
1159 PM MDT Fri May 26 2023

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHEASTERN SAN
MIGUEL AND WEST CENTRAL HARDING COUNTIES THROUGH 1230 AM MDT...

At 1158 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southwest of Solano to near Variadero.
Movement was northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Variadero, Trujillo, Trementina and Bell Ranch.

This includes State Road 104 between Mile Markers 29 and 59.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3567 10388 3524 10448 3548 10481 3578 10440
      3578 10437 3581 10437 3592 10421
TIME...MOT...LOC 0558Z 246DEG 12KT 3571 10421 3541 10454

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Guyer
Local storm report, May 27, 12:12 AM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1212 AM MDT SAT MAY 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     FLASH FLOOD      8 NE ELIDA              34.03N 103.56W
05/27/2023                   ROOSEVELT          NM   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

&&

RJH
Local storm report, May 27, 12:21 AM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1221 AM MDT SAT MAY 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 AM     FLASH FLOOD      4 NNE ELIDA             34.00N 103.63W
05/27/2023                   ROOSEVELT          NM   STORM CHASER

            ROAD CLOSED, VEHICLES SWEPT OFF THE ROAD
            WITH FIRE/EMS/POLICE RESCUED MOTORISTS.

&&

RJH

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 6:12 PM MDTFlash Flood WarningABQCurry2 hr
May 26, 6:13 PM MDTSevere Thunderstorm WarningABQCurry62 min
May 26, 6:29 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel46 min
May 26, 6:33 PM MDTSevere Thunderstorm WarningABQTorrance57 min
May 26, 6:38 PM MDTSpecial Weather StatementABQSan Miguel37 min
May 26, 6:45 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt20 min
May 26, 6:58 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel47 min
May 26, 7:02 PM MDTSpecial Weather StatementABQUnion28 min
May 26, 7:09 PM MDTSpecial Weather StatementABQColfax51 min
May 26, 7:15 PM MDTSevere Thunderstorm WarningABQCurry45 min
May 26, 7:26 PM MDTSevere Thunderstorm WarningABQHarding49 min
May 26, 7:30 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance60 min
May 26, 7:41 PM MDTSpecial Weather StatementABQUnion34 min
May 26, 7:48 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt57 min
May 26, 7:54 PM MDTSevere Thunderstorm WarningABQColfax, Union66 min
May 26, 8:19 PM MDTAreal Flood WarningABQCurry4 hr
May 26, 8:29 PM MDTFlash Flood Warning Considerable damage threatABQColfax, Union4 hr
May 26, 8:33 PM MDTSpecial Weather StatementABQUnion27 min
May 26, 8:37 PM MDTSevere Thunderstorm WarningABQQuay53 min
May 26, 8:45 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt60 min
May 26, 8:58 PM MDTSevere Thunderstorm WarningABQColfax, Union47 min
May 26, 9:28 PM MDTSevere Thunderstorm Warning Considerable damage threatABQUnion62 min
May 26, 9:30 PM MDTSevere Thunderstorm WarningABQQuay60 min
May 26, 9:40 PM MDTAreal Flood AdvisoryABQColfax, Union3 hr
May 26, 9:43 PM MDTSevere Thunderstorm Warning Considerable damage threatABQRoosevelt62 min
May 26, 9:55 PM MDTSevere Thunderstorm Warning Considerable damage threatABQUnion35 min
May 26, 10:10 PM MDTFlash Flood WarningABQRoosevelt3 hr
May 26, 10:31 PM MDTSpecial Weather StatementABQUnion14 min
May 26, 10:40 PM MDTSevere Thunderstorm WarningABQUnion65 min
May 26, 10:43 PM MDTSevere Thunderstorm Warning Considerable damage threatABQRoosevelt62 min
May 26, 10:57 PM MDTAreal Flood AdvisoryABQQuay40 min
May 26, 11:03 PM MDTFlash Flood WarningABQUnion3 hr
May 26, 11:06 PM MDTSevere Thunderstorm WarningABQQuay54 min
May 26, 11:37 PM MDTFlash Flood WarningABQQuay2 hr
May 26, 11:38 PM MDTSpecial Weather StatementABQUnion22 min
May 26, 11:44 PM MDTSevere Thunderstorm Warning Destructive damage threatABQChaves, Roosevelt61 min
May 26, 11:45 PM MDTSevere Thunderstorm WarningABQUnion60 min
May 26, 11:48 PM MDTSpecial Weather StatementABQSan Miguel12 min
May 26, 11:53 PM MDTSevere Thunderstorm Warning Considerable damage threatABQCurry, Quay, Roosevelt67 min
May 26, 11:59 PM MDTSpecial Weather StatementABQSan Miguel31 min
May 27, 12:03 AM MDTFlash Flood WarningABQRoosevelt3 hr
May 27, 12:21 AM MDTSevere Thunderstorm WarningABQSan Miguel54 min
May 27, 12:28 AM MDTFlash Flood WarningABQUnion3 hr
May 27, 12:29 AM MDTSevere Thunderstorm Warning Considerable damage threatABQRoosevelt61 min
May 27, 12:33 AM MDTSevere Thunderstorm WarningABQSan Miguel27 min
May 27, 12:44 AM MDTFlash Flood WarningABQSan Miguel3 hr
May 27, 12:59 AM MDTSevere Thunderstorm WarningABQHarding, San Miguel61 min
May 27, 1:03 AM MDTSpecial Weather StatementABQUnion12 min
May 27, 1:14 AM MDTSpecial Weather StatementABQUnion16 min
May 27, 1:15 AM MDTSpecial Weather StatementABQMora30 min
May 27, 1:46 AM MDTSpecial Weather StatementABQMora29 min
May 27, 2:06 AM MDTSpecial Weather StatementABQHarding24 min
May 27, 2:10 AM MDTSevere Thunderstorm WarningABQSan Miguel65 min
May 27, 2:26 AM MDTSevere Thunderstorm Warning Considerable damage threatABQHarding, Quay, San Miguel64 min
May 27, 2:28 AM MDTSpecial Weather StatementABQUnion32 min
May 27, 2:51 AM MDTAreal Flood AdvisoryABQUnion3 hr
May 27, 3:31 AM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel, Union59 min
May 27, 3:37 AM MDTAreal Flood AdvisoryABQHarding, Mora, Quay, San Miguel3 hr
May 27, 4:28 AM MDTSevere Thunderstorm WarningABQHarding, Quay39 min
May 27, 4:29 AM MDTFlash Flood WarningABQHarding, Quay, San Miguel, Union3 hr
May 27, 4:34 AM MDTSpecial Weather StatementABQColfax26 min
May 27, 11:40 AM MDTSpecial Weather StatementABQTaos35 min
May 27, 1:39 PM MDTFlash Flood Warning Considerable damage threatABQSan Miguel3 hr
May 27, 2:09 PM MDTFlash Flood Warning Considerable damage threatABQMora, San Miguel, Taos3 hr
May 27, 2:39 PM MDTSpecial Weather StatementABQColfax36 min
May 27, 2:43 PM MDTSpecial Weather StatementABQChaves32 min
May 27, 2:59 PM MDTSevere Thunderstorm WarningABQChaves, De Baca61 min
May 27, 3:50 PM MDTSevere Thunderstorm Warning Considerable damage threatABQChaves, Curry, De Baca, Roosevelt55 min
May 27, 4:30 PM MDTSpecial Weather StatementABQGuadalupe30 min
May 27, 4:32 PM MDTSpecial Weather StatementABQColfax28 min
May 27, 4:39 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay66 min
May 27, 4:47 PM MDTSpecial Weather StatementABQRoosevelt28 min
May 27, 5:15 PM MDTAreal Flood AdvisoryABQChaves, Roosevelt3 hr
May 27, 5:18 PM MDTSpecial Weather StatementABQRoosevelt27 min
May 27, 5:33 PM MDTSevere Thunderstorm WarningABQGuadalupe28 min
May 27, 5:43 PM MDTSevere Thunderstorm Warning Considerable damage threatABQDe Baca, Guadalupe, Quay, Roosevelt62 min
May 27, 5:44 PM MDTSpecial Weather StatementABQRoosevelt46 min

Nearby

Flash Flood Warnings in New Mexico, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.